# SDR CA000925015

- Difficulty date: September 7, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Aircraft time: 29,546 hours
- Engine: Lyc ALF502R5
- System (JASC): 7603 · Power Lever
- Part: Actuator
- Part number: 21175789
- Condition: Failed
- Location: Nr 3 Engine
- Component: Engine Control, Honeywell
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED THAT NR 3 ENGINE LOW OIL PRESS LIGHT CAME ON AFTER LANDING. THE ENGINE HAD SHUT ITSELF DOWN DURING THE LANDING. INVESTIGATION REVEALED THAT THE NR 3 ENGINE TMS ACTUATOR HAD FAILED OUT OF THE CENTRED POSITION, CAUSING THE ENGINE TO SHUT DOWN WHEN THE POWER LEVER WAS MOVED TO THE GROUND IDLE POSITION.THE ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.TC:  FEEDBACK ARTICLE TO BE PUBLISHED
